Weak α-skew Armendariz ideal

Authors

  • M. J. Nikmehr K. N. Toosi Univ. Technology, Iran
  • M. Pazoki Karaj Branch, Islamic Azad Univ., Karaj, Iran
  • H. A. Tavallaee Karaj Branch, Islamic Azad Univ., Karaj, Iran

Abstract

We introduce the concept of weak α-skew Armendariz ideals and investigate their properties. Moreover, we prove that I is a weak α-skew Armendariz ideal if and only if I[x] is a weak α-skew Armendariz ideal. As a consequence, we show that R is a weak α-skew Armendariz ring if and only if R[x] is a weak α-skew Armendariz ring.

Published

25.03.2012

Issue

Section

Research articles

How to Cite

Nikmehr, M. J., et al. “Weak α-Skew Armendariz Ideal”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 3, Mar. 2012, pp. 404-1, https://umj.imath.kiev.ua/index.php/umj/article/view/2585.